# SDR WRLA2007078

- Difficulty date: July 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Locked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RME/BWI CENTER GEAR TOOK 30 SEC TO RETRACT DID NOT EXTEND NORMALLY, EMERGENCY EXTENSION RELEASED.  GEAR EXTENDED IN APPROXIMATLEY 15 SEC.  FOUND CENTER GEAR SWITCH ON F/O PANEL LOCKED IN UP POSITION, RETURNED TO NORMAL.  DEFLATED CENTER GEAR STRUT, CYCLED CENTER GEAR UP AND DOWN SEVERAL TIMES, ALL INDICATIONS NORMAL.  SERVICED STRUT AND REMOVED PINS.
